# SDR UIEA2019021543218

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,149 hours, 38,081 cycles
- Engine: Ge CF680A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB POWER EICAS MSG "L ENG FUEL FILTER" DISPLAYED ( ACCOMPLISHED FIM 73-11 F/T 804 BLOCKS 1 AND 21. REMOVED AND REPLACED LH ENG FUEL FILTER I.A.W. AMM 73-11-02, FILTER CONTAMINANTS NOT FOUND. PERFORMED GROUND ENG RUN I.A.W AMM 71-00-00, NO LEAKS NOTED, MSG CLEARED, SYSTEM OPS CHECK GOOD  )
